# SDR USAA2012091300019

- Difficulty date: August 27, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D53471123203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S23R.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53171180.
